2010/09/21

Antiflu Kids

Composition, structure and packing

Powder for solution for oral

1 package:

Active ingredients:

Acetaminophen (Paracetamol) 160 mg

ascorbic acid 50 mg,

hlorfeniramina maleate 1 mg.

Other ingredients: citric acid, dye FD & C red number 40, flavoring raspberry, colloidal silicon dioxide, sodium citrate tribasic, corn starch, sucrose, titanium dioxide, calcium phosphate tribasic.

Pharmacological action

Combined medication with vitamin C with raspberry flavor. Acetaminophen (paracetamol) has analgesic, antipyretic and mild anti-inflammatory effect. Ascorbic acid (vitamin C) increases resistance to infections, improves the tolerability of paracetamol. Hlorfeniramina maleate possesses anti-allergic effect, eliminates cold, watery, itchy eyes and nose. Quickly removes fever, headache and muscle pain, sore throat, runny nose.

Statement
product is intended for relief of symptoms of influenza and colds "in children from 2 years.

Dosage regimen

Ingest, regardless of the meal, after dissolving the contents of the package in 150 ml of warm water.

The dose for children 2-5 years is the contents of 1 bag for children 6-12 years old - the contents of 2 sachets.

If necessary, repeat every 4-6 hours reception, but no more than 3 doses during the day.

The total duration of treatment should not exceed 5 days.

Further use is possible only after consultation with the doctor.

Side effect

Occasionally you may experience drowsiness, slow reaction, pain in the stomach, nausea, vomiting, diarrhea, violations of blood, allergic reactions in predisposed individuals.

Contraindications
abnormalities in the liver and kidneys.

Cautions

Given the ability of the drug cause drowsiness, it should be within 4 hours after taking the drug to release children from classes that require high concentration.

Overdose

In cases of overdose - a violation of the liver and kidneys.

In case of overdose should consult a doctor.

Drug Interactions

Do not take concurrently with hypnotics, sedatives and drugs containing alcohol.

Terms and Conditions of storage

In dry, the reach of children, at a temperature of 15-30 ° C.